Ehrenborg, Richard and Kitaev, Sergey and Steingrımsson, Einar - Number of cycles in the graph of $312$-avoiding permutations

dmtcs:2378 - Discrete Mathematics & Theoretical Computer Science, January 1, 2014, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014)
Number of cycles in the graph of $312$-avoiding permutations

Authors: Ehrenborg, Richard and Kitaev, Sergey and Steingrımsson, Einar

The graph of overlapping permutations is defined in a way analogous to the De Bruijn graph on strings of symbols. However, instead of requiring the tail of one permutation to equal the head of another for them to be connected by an edge, we require that the head and tail in question have their letters appear in the same order of size. We give a formula for the number of cycles of length $d$ in the subgraph of overlapping $312$-avoiding permutations. Using this we also give a refinement of the enumeration of $312$-avoiding affine permutations.


Source : oai:HAL:hal-01207587v1
Volume: DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014)
Section: Proceedings
Published on: January 1, 2014
Submitted on: November 21, 2016
Keywords: permutation pattern,graph of overlapping permutations,number of cycles,affine permutations,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM],[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO]


Share

Browsing statistics

This page has been seen 23 times.
This article's PDF has been downloaded 22 times.